# SDR IXXA0400102O

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 64,824 hours, 16,858 cycles
- Engine: Pwa JT3D3
- Engine time: 63,702 hours, 16,624 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Part serial: 671365
- Condition: Failed
- Location: Nr 4
- Part time: 6,824 hours, 16,858 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KSUU TO PHIK, NR 4 ENGINE LOSS OF ALL OIL QUANTITY AND OIL PRESSURE OF 12PSI.  ENGINE NR 4 OIL LIGHT CAME ON.  CREW SHUT DOWN NR 4 ENGINE AND AFTER SHUT DOWN NR 4 ENGINE WINDMILLING OIL PRESSURE AT 5PSI.  AIRCRAFT ARRIVED IN PHIK AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING AND INFORMATION WILL BE PROVIDED AS SOON AS IT IS AVAILABLE.  MAINTENANCE FOUND EVIDENCE OF OIL IN GAS PATH.  MAINTENANCE REMOVED NR 4 ENGINE AND INSTALLED REPLACEMENT.  OPERATIONAL CHECK GOOD ON GROUND AND ENGINE RUN GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
